# SDR DALA14017570671

- Difficulty date: March 20, 2014
- Submitted: March 20, 2014
- Operation: Air carrier
- Aircraft: N671DN
- Make and model: Boeing 757232
- Aircraft serial: 25332
- Aircraft time: 69,191 hours, 31,177 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Unsecure
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR EMERGENCY PATH LIGHTS 28DEF TO 45DEF INOPERATIVE.  SECURED SEAT TRACK WIRING AT ROW 40DEF, IAW SWPM 20.
